It depends on your own body, health, how long you were on hormonal Birth Control, and whether you had any hormonal problems prior to going onto hormonal birth control.
It can take up to twelve months for your cycles to regulate once you stop taking the combination pill as it takes time for your body to reestablish normal hormonal balance. This does not mean that you will not menstruate, after your initial withdrawal bleed coming off hormonal birth control you should menstruate within three months - if you don't then talk to your doctor.
A couple of months.
A woman's menstrual periods are regular and usually lighter when she is taking oral contraceptives
By taking a test. If you are not trying to get pregnant the birth control pill can help you getting regular.
It's unlikely to be pregnant if you're having regular periods and taking birth control correctly and consistently. Talk to your health care provider if you have concerns about the reliability of your method.
You will be on a regular schedule, but the periods you have while on the pill are not actual periods, this is because you never produce an egg while on the pill. The pill simply regulates when your body "clears out" down there so you will bleed on a fairly normal schedule.
You shouldn't be taking birth control if you're not prescribed it. Birth control pills don't stop periods, they stop pregnancy.
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
I have been taking Lipofuze for 3 days, and i I have been taking Loestrin for about a year or two. I only take birth control to make my periods regular (I am not sexually active). On the third day of Lipofuze I had some spotting (which is about a week before my scheduled period)
Yes, you do have a chance of becoming pregnant once you stop taking your birth control because it typically takes 3 days for all of the active ingredients in your birth control to exit your system.
Yes, many woman still get monthly bleeding while taking birth control pills.
There are no known food-birth control pill interactions, neither for birth control nor menstrual control use.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
Don´t worry. Women have irregular periods all the time. Even women with regular periods get irregular periods from time to time.
You periods are meant to be lighter on birth control, but I guess you could be pregnant. Take a test and I would stop taking the pills just until you know you're not pregnant
The only way to stop an irregular period is to start taking birth control. Usually, you will become very regular when taking the pill and some people stop having periods all together when they go on the shot.
The birth control pill will (or at least should) make your periods more regular and less intensive. The bloodloss will be far less (for most women)
yes, the way the pill works is it fools your body into believing you are already pregnant. no, your periods are more regular
When you stop taking birth control you can now become pregnant. If you had an irregular period before birth control pills, your period will go back to irregular periods. Heavier and longer periods may occur as well. You may also experience withdrawal bleeding which your body's way of ridding the birth control hormones.
No. Women using birth control pills do not ovulate, yet they usually have regular periods. Most likely you are ovulating; however the one does not necessarily indicate the other.
I took it for the full 3 month pack, and switched back to my regular birth control, and it took me a while to get my periods back to regular, and I still spot quite a bit. But nothing too bad has happened. Talk to a doctor before you just up and quit birth control though.
depends on the birth control. if you're taking the regular pills, you'll still get your period, but, unlike mine, it wont be at wacky times.
probably not. birth control will make your periods lighter, shorter and more regular.